# SDR CA050308004

- Difficulty date: January 10, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna A152
- Aircraft time: 10,740 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 043200146
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab, Cessna
- Component part number: 043200159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEADING EDGE, LT IB RIB WAS FOUND CRACKED AT THE TOP REAR CORNER (RADIUS).
